# SDR USAASB01357

- Difficulty date: December 29, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT ROW 20 INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING AT SEAT ROW 20.  OPERATIONAL CHECK GOOD.  (M)
